# SDR QXEA200700758

- Difficulty date: April 29, 2007
- Submitted: May 9, 2007
- Operation: Air carrier
- Aircraft: N401QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4031
- Aircraft time: 15,116 hours, 15,353 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 PDX - LEFT NACELLE OUTBOARD SHOULDER FITTING IS CRACKED LOCATED AT UPPER OUTBOARD SECTION OF NACELLE FORMER XN210.0.  REPAIRED IAW RD8/4-54-154 AND SRM 51-42-05.
